View : 52 Download: 0

Dual subspaces of operators

Title
Dual subspaces of operators
Authors
Chevreau B.Jung I.B.Ko E.Pearcy C.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2010
Journal Title
Journal of Mathematical Analysis and Applications
ISSN
0022-247XJCR Link
Citation
vol. 366, no. 1, pp. 218 - 225
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this note we introduce some new constructions of dual spaces of operators, which are, of course, at the same time, operator spaces in the sense of Pisier (2003) [12]. We exemplify the utility of these constructs by establishing, in this more general setting, a curious and little known result from the theory of dual algebras, namely from Chevreau and Pearcy (1991) [11]. © 2010 Elsevier Inc.
DOI
10.1016/j.jmaa.2010.01.001
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE